# SDR ASAA2023012841724

- Difficulty date: January 28, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 27,820 hours, 8,800 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 3401555040
- Condition: Leaking
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OIL TREND DATA SHOWS OIL CONSUMPTION TO GREATER THAN EXPECTED. ENGINE POWER RUN REQUIRED. GROUNDED - YES. BAGGED APPLICABLE OIL DRAIN LINES FOR POWER RUN. DURING PART POWER RUN, DISCOVERED LARGE AMOUNT OF OIL COMING OUT OF N2 DRIVE PAD DRAIN. REMOVED AND REPLACED N2 DRIVE PAD SEAOL SEAL, REF B737-900 AMM 72-60-00, LEAK CHECK GOOD. WHILE PERFORMING LEAK CHECK ON N2 DRIVE PAD SEALOL, DISCOVERED OIL LEAKING FROM IDG PAD DRAIN OUT OF LIMITS. REMOVED AND REPLACED IDG PAD SEALOL, REF AMM 72-60-00. COMPLETED IDG PAD SEALOL LEAK CHECK PER AMM 71-71-00-200-801-F00. LEAK CHECK GOOD.
